# SDR ASAA9680094

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 833703
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ANC - FLIGHT 113, CREW REPORTED THE NOSE LANDING GEAR UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR EXTENDED FOR LANDING.  ACCOMPLISHED GEAR UNSAFE LIGHT CHECK LIST AND LANDED WITHOUT INCIDENT.  UNSAFE LIGHT EXTINGUISHED ON TOUCHDOWN.  ADJUSTED NOSE LANDING GEAR PROXIMITY SENSOR AND ACCOMPLISHED RETRACTION/EXTENSION TEST AND OPERATED NORMALLY.  (M)
